MathSciNet Relay Station
MathSciNet bibliographic data
MR2879393 65M99
Khan, Majid; Gondal, Muhammad Asif; Karimi Vanani, S. On the coupling of homotopy perturbation and Laplace transformation for system of partial differential equations. Appl. Math. Sci. (Ruse) 6 (2012), no. 9-12, 467–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement